# SDR UPS99230589

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION BETWEEN SKIN AND INTERNAL DOUBLERS BS 1072 BETWEEN S 17 AND 16 RT.  REPAIR CARRIED IAW SRM 53-30-3 FIG 3 A AND EO 99-26-003 UPS ENGINEERING FILE NR 727-30-0011.
